advertisement
Question
Posted by: Mariette | 2011/04/05

Afskyding

Ek was by die dr, hy het my urine getoets en daar was bloed in. Hy het ciprobay vir 3 voorgeskryf. Ek het die kursus voltooi maar daar is nogsteeds ''n geel afskyding en ek kry pyn in my regterkantse lies. Hy het ook vir my celebrex voorgeskryf vir my lae rugpyn en ek neem dit nogsteeds. Kan dit ook die geel afskyding veroorsaak.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Mariette

Ek stel voor dat jy jou ginekoloog vir 'n ondersoek konsulteer. 'n Urienweginfeksie gaan nie 'n geel vaginale afskyding veroorsaak nie.

Groete




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: rita | 2011/07/13

is dit normaal om na jw period nog afskyding te kry?

Reply to rita

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement